I was told that too, I was prescribed the birth control pill called LOW-OGESTEEL and I have them already but I'm kind of scared that it might worse things, Can you Imagine i've been with this since I started depo on November of 2011 but kept getting the shot because I thought the bleeding would go away but I don't know why I waited so long!View Thread
Depo is really bad, and I also blame myself for not making alot of research about this birth control. And I'm sorry about you being diagnosed with uterine fibroids, this proves depo is really bad for our body. I hope this bleeding don't take much longer because I feel it is ruining my life. All I think about is when is this thing going to stop?!?!
So this means my body still has the effect of the depo? I am getting desperate about this situation because I've been with the spotting during and after I stopped using this birth control. I made an appointment already to get checked .
I think this problem is still the side effect of depo because I started having them right after I got the second shot but I thought it would go away, but it seems that it isnt. Plus it made me feel unconfortable and embarrassed with my boyfriend because of this thing that wont leave me alone -83D-E23View Thread
Please help!! I was on depo shot for almost a year, I stopped the depo shot on november 2012 because I had spotting all the time and until now Im still with the spottings!!! Please someone tell me if this is normal and if there is something to stop it or at least something I can do to stop this nightmare!!!View Thread